# SDR SIMA20150322001

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 29,336 hours, 24,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE WAS A FLASH & POP WITH BURNING SMELL UNDER CAPTAINS PEDESTAL.  CB C 20 POPPED, LOSS OF ALL ASSOCIATED ELEC.  PERFORMED WIRE REPAIR ON WIRE W101-3438-24, AT MFD-1 PEDESTAL LIGHTING PANEL, WIRE W101-0837 20, PEDESTAL CONT LT, PEDESTAL LIGHTING PANEL & W101-2644-20, PEDESTAL LIGHTING PANEL, P7169.  OPERATIONS CHECKED GOOD IAW SWPM 20-20-00 & AMM 33-11-00.
